Extremal self-dual [50,25,10] codes with automorphisms of order 3 and quasi-symmetric 2-(49,9,6) designs (with Masaaki Harada)


Буюклиева, Стефка (2003) Extremal self-dual [50,25,10] codes with automorphisms of order 3 and quasi-symmetric 2-(49,9,6) designs (with Masaaki Harada) Designs, Codes and Cryptography, vol.28, pp.163-169. Print ISSN 0925-1022 https://link.springer.com/article/10.1023/A:1022588407585


 -
  Статия
 -


Природни науки, математика и информатика
Природни науки, математика и информатика Математика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  1700
 Стефка Буюклиева

2.  Yankov, Nikolay, and Moon Ho Lee. "Classification of self-dual codes of length 50 with an automorphism of odd prime order." Designs, Codes and Cryptography 74.3 (2015): 571-579.

1. W. C. Huffman, Self-Dual Fq-linear Fq^t-codes with an Automorphism of Prime Order, Advances in Mathematics of Communications vol.7 (2013), pp. 57-90.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/